Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




224 Publications

2021 | Journal Article | IST-REx-ID: 8773 | OA
Contravariant forms on Whittaker modules
A. Brown, A. Romanov, Proceedings of the American Mathematical Society 149 (2021) 37–52.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 8940 | OA
Triangulating submanifolds: An elementary and quantified version of Whitney’s method
J.-D. Boissonnat, S. Kachanovich, M. Wintraecken, Discrete & Computational Geometry 66 (2021) 386–434.
View | Files available | DOI
 
2021 | Thesis | IST-REx-ID: 9056 | OA
Multi-cover persistence and Delaunay mosaics
G.F. Osang, Multi-Cover Persistence and Delaunay Mosaics, IST Austria, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9111 | OA
Probabilistic convergence and stability of random mapper graphs
A. Brown, O. Bobrowski, E. Munch, B. Wang, Journal of Applied and Computational Topology 5 (2021) 99–140.
View | Files available | DOI | arXiv
 
2021 | Conference Paper | IST-REx-ID: 9253 | OA
Country-wide mobility changes observed using mobile phone data during COVID-19 pandemic
G. Heiler, T. Reisch, J. Hurt, M. Forghani, A. Omani, A. Hanbury, F. Karimipour, in:, 2020 IEEE International Conference on Big Data, IEEE, 2021, pp. 3123–3132.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications